MathSciNet Relay Station
MathSciNet bibliographic data
MR3019096 34K11 (34N05)
Grace, Said R. On the oscillation of $n$th order dynamic equations on time-scales. Mediterr. J. Math. 10 (2013), no. 1, 147–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement